# SDR P5CA9701599

- Difficulty date: September 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N858FT
- Make and model: Boeing 747123
- Aircraft serial: 20109
- Engine: Pwa JT9D7A
- System (JASC): 7250 · Turbine Section
- Part: Flange
- Condition: Cracked
- Location: Nr 3 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON NR 3 ENGINE TURBINE EXHAUST CASE R-FLANGE (RAIL) AT 6 O'CLOCK.  WELDED AND STRESS RELIEVED CRACK PER PWA ENGINE MANUAL 72-53-01.
